Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jmb5160

HONEST ADVICE please

Recommended Posts

ok so i am in a dilemma here...good news is i have an ipledge card and can take accutane if i want to...bad news is i dont know if i should ....i have mild/moderate non inflammed acne that just all of a sudden came back out of nowhere. i had it in high school and differin cured that and now im 21 and in college and this shit just surprised me one day...well thinking differin would work again i started using it and ...WOW>...i have been breaking out like no other, little bumps all on my cheeks and now after starting clindamycin on my forehead...WTF right.... anywayyyyyyy i am sooo desperate to try something that works without putting crap on my face because i notivce that my skin is changing so much with persitant differin use...as in my redmarks arent fading, random pimples anywhere...maybe i havent given it "enough time" but enduring these hellish IBs will give me scars anyway right/??

i really need honest advice...should i try Spiro or some hormonal treatment before accutane because i am a girl and thats usually the acne causing culprit. i am just at such a low point right now that i am willing to fele the side effects of accutane even though im going into my last semester at school and risking flunking. seriusly dont know what to do

would a low dose of accutane be a smart move?

Link to comment
Share on other sites

just take accutane....I am on 60mg a day been taking for over a month. No side effects maybe some chapped lips but it is winter. I broke out like second week....and now I have maybe one that pops up. Rest of my skin is very clear and I noticed if I get a pimple it heals 100 times quicker. Also it has healed my redspots.

Link to comment
Share on other sites

just take accutane....I am on 60mg a day been taking for over a month. No side effects maybe some chapped lips but it is winter. I broke out like second week....and now I have maybe one that pops up. Rest of my skin is very clear and I noticed if I get a pimple it heals 100 times quicker. Also it has healed my redspots.
Link to comment
Share on other sites

just take accutane....I am on 60mg a day been taking for over a month. No side effects maybe some chapped lips but it is winter. I broke out like second week....and now I have maybe one that pops up. Rest of my skin is very clear and I noticed if I get a pimple it heals 100 times quicker. Also it has healed my redspots.

really i been on it for a week and my face is almost clear but i have a couple red marks that are takin long as shit to heal. before i started tane they would clear in like 1-3 days max but now they been there for like a week and not only that they look alot worse

Link to comment
Share on other sites

just take accutane....I am on 60mg a day been taking for over a month. No side effects maybe some chapped lips but it is winter. I broke out like second week....and now I have maybe one that pops up. Rest of my skin is very clear and I noticed if I get a pimple it heals 100 times quicker. Also it has healed my redspots.

really i been on it for a week and my face is almost clear but i have a couple red marks that are takin long as shit to heal. before i started tane they would clear in like 1-3 days max but now they been there for like a week and not only that they look alot worse

Link to comment
Share on other sites

i have been on a low dose for 3 months and i am finally at a point where i am not getting a single pimple. i have not been this clear in 8 years (holy ****!). best feeling ever to not have to worry about my skin. and it has nothing to do with diet or routine, everything i tried failed, but accutane has cleared me right up. only side effects are raw lips, a little redness but no dry skin.

Link to comment
Share on other sites

no dry skin are u serious my face is getting so dry now i have to slather it in a coating of olive oil every morning and walk around all day looking like i just jacked off 10 dudes and my lips are cracked and there is this huge separation going down the bottom lips that bleeds almost every day

Link to comment
Share on other sites

The accutane has like the power. dude. Yeah, totally.... Sorry, Im just like pretending to be a stoner/surfer guy, like right now. OK wow, yeah that is rockin, but what did i just say.??...

Oh yeah, accutane. Nah dude go for it.

Link to comment
Share on other sites

my opinion: acne sucks, trust me. I have been dealing with it for 10 years. Accutane isn't the answer to your problems. There are solutions, you will have to find it. Accutane should only be used for severe acne, not people who strive for perfection. Nobody is. So if your skin is mild, then by all means, I want to encourage you to stay away from it. It is not godsend, it is not a miracle drug. There are other options. You need to tax them out, before even considering taking this poison.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×